Coupled random fixed point theorems in partially ordered metric spaces

Smriti Mehta and A. D. Singh

Abstract


In this paper, we prove some coupled random fixed point theorems for mapping having a mixed monotone property in partially ordered metric spaces for non linear contractions. Two coupled random coincidence and coupled random fixed point theorems are proved. Our result is a generalization of main result of Ciric and Lakshmikantham [Stochastic Analysis and Applications 27:6 (2009), 1246–1259].

Full Text: PDF

How to Cite this Article:

Smriti Mehta and A. D. Singh, Coupled random fixed point theorems in partially ordered metric spaces, Adv. Fixed Point Theory, 2 (2012), 176-196

Copyright © 2012 Smriti Mehta and A. D. Singh. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2022 SCIK Publishing Corporation